# SDR ABXA040227

- Difficulty date: June 14, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 38,655 hours, 42,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 991558236
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-DOME STIFFENER OUTBOARD END CLIP CRACKED AT LONGERON 14 RIGHT.  REMOVED AND REPLACED CLIP IAW DC-9 DWG 9915558.
